# SDR CA990310001

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 85210181003
- Condition: Broken
- Location: Airstair Door
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW UNABLE TO OPEN AIRSTAIR DOOR AFTER LANDING.  CABLE WRAPPED AROUND THE DRUM PREVENTING DOOR FROM BEING OPENED.  CABLE HAD TO BE DISCONNECTED FROM DOOR TO ALLOW IT TO BE OPENED.
